# SDR IPXA2025021725369

- Difficulty date: February 7, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 26,349 hours, 15,922 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 CREW DOOR EXTERNAL LOWER SKIN HAS GOUGES .89-25.  BLENDED AREA IAW-A300-SRM-51-73-10. MAX DEPTH WAS .003 (T04010) FOUND TO BE WITHIN LIMITS IAW-A300SRM-52-11-00. FIGURE 102. ORIGINAL THICKNES .09 REMAINING MATERIAL .0897.  PERFORMED HFEC ON BLENDED AREA. NO DEFECTS FOUND.
